# SDR HALA97112

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Failed
- Location: Rudder Hyd
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 522 - FROM LOG PAGE 122617:  ACFT HAS NOTICEABLE WOBBLE ABOVE 290 KNOTS CL/DESCENT/CRUISE WITHOUT AP YAW DAMPER OR RUDDER POWER.  DUE TO NOTICEABLE AC WOBBLE ABOVE 290 KNOTS, CL/DESCENT/CRUISE REF LOG PAGE 122617 TEST FLIGHT REQUIRED.  REPLACED RUDDER HYD PRESS SHUT-OFF VALVE PER MM 27-20.  OP CHECK OK.  TEST FLIGHT ACCOMPLISHED.  CONTROLS NORMAL IN ALL CONFIGURATIONS AND AT ALL SPEEDS UP TO 330 KNOTS.  (X)
